MathSciNet Relay Station
MathSciNet bibliographic data
MR1623582 (99c:83020) 83C27 (83C45)
Barrett, John W.; Crane, Louis Relativistic spin networks and quantum gravity. J. Math. Phys. 39 (1998), no. 6, 3296–3302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement